U.S. doctors online nowAsk doctors free
Miami, FL
A 26-year-old female asked:

I have had irregular bleeding for three months due to depo-provera the blood is sometimes red and brownish looking what does that mean about my cycle?

1 doctor answer2 doctors weighed in
Dr. Norman Solberg
Obstetrics and Gynecology 55 years experience
Nothing: If you're currently on Depo-Provera provera, (medroxyprogesterone) don't expect any regular cycle. Irregular bleeding is common, and after 6 months or so, many women stop bleeding.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

Miami, FL
A 26-year-old female asked:

I recently stopped Depo-Provera and been having irregular bleeding for three months now red and brownish blood what does it mean about my cycle ?

1 doctor answer1 doctor weighed in
Dr. Robert Grindstaff
Addiction Medicine 38 years experience
Depo: It is not unusual for one to have irregular periods after stoping Depo. They should eventually straighten out.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 19, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.